It has been 3 weeks since my 14 y.o boy with autism started Keppra (after 2 grand mals 6 weeks apart). He is taking B6 (100mg) however the side effects are still there.
Before I give you my Keppra opinion and share with you my Keppra experience I'm curious did your son suffer from anger issues as part of his autism?
If the answer to that is no and he's never experienced anger issues with his autism then the anger issues would be a direct link/side effect to the medication Keppra.
It only takes a few doses for the anger & mood issues to appear.
Most important, the anger, irritability and lack of patience will not go away unless you change anti-seizure medications.
However, before stopping any anti-seizure medication check with your doctor or neurologist.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2012 • 9 answers
Updated 18 Oct 2014 • 2 answers
Updated 31 May 2014 • 2 answers
Updated 6 Aug 2018 • 3 answers
Updated 16 Aug 2016 • 1 answer